# SDR HNAA2016100300305

- Difficulty date: October 3, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 59,213 hours, 66,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 0330136
- Part serial: 0485
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT LIGHT, CEILING LIGHT AND CENTER CABIN EMERGENCY LIGHTS ARE INOPERATIVE.   REMOVED AND REPLACED EMERGENCY LIGHT BATTERY BASE.OPS CHECKED GOOD.
